# SDR AALA202103239013

- Difficulty date: March 22, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 72,683 hours, 9,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD EXIT SIGN AT 3L DOOR IS LOOSE. REPLACED 3L EXIT SIGN WITH NEW IAW AMM 33-51-01, OPS CHECK GOOD.
